# SDR AALA201508269001

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N566UW
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 9,103 hours, 3,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW STATED THAT THERE ARE 2 SOFT SPOTS IN AFT GALLEY FLOOR PANEL.  REPLACED AFT GALLEY CTR FLOOR PANEL IAW AMM 53-42-12.
